# SDR GTIA9901234

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 92 - AFT ENTRY EMERGENCY 'EXIT' SIGN ON LEFT SIDE WALL INOPERATIVE.  REPAIRED GROUND WIRE AT AFT ENTRY OVERHEAD.  PANEL AND OPS CHECKED GOOD PER MM CHECK 33-50-00.  (M)
